Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: liver issues
Created On 11/13/15 11:35 AM
Topic View:

View thread in raw text format


mentch
Supporter

Posts: 103
Joined: Mar 2011

11/13/15 11:35 AM
User is offline View users profile

Dear Dr. Price,
You probably know based on our previous conversation that I was trying to follow orthomolecular treatment but it wasn't working
Here is why, It turned out that vitamin b3 as important as it is in mental health has to be activated and in some people it is or cannot
So my story was that I also was trying various herbs from the system of ayurveda and I was sucessful in activating it
After activating it my dose of niacin that I was taking had to be drasticaly reduced. I did however have sucess with combining it with other types of niacin. Currently my concern is possibly liver damage from niacinimide The ammount that I would like to take is between 750-1000 mg daily The ammount that I probably require to function 100% on a daily bases is 3000 of niacin in combination of all the three forms, nicotinic acid, niacinimide, and inositol hexanicotinate. It is specifically with all the three that my body can receive a big enough doze of the vitamin and can function at optimal levels.
The liver issue is that previosly when I was reccomended to try niacinimide I tried taking 500 mg three times a day and after taking the liver test was showing slightly elevated liver enzymes. I know that it does not necesserely the same as liver pathology but it makes me conserned. I want to be on the safe side when I try these vitamins. My current doze of niacinimide is about 750mg 1000 mg being the maximum.
Today is my second day on niacinimide. If I remove niacinimide some of my symptoms will definitely return and my only other option is adding inositol hexanicotinate to my current regimen.
I look forward to hear from you
Sincerely,
LS


-------------------------
Mentch
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

11/13/15 12:55 PM
User is offline

Those dosages sound right 1-3g but you can check liver function tests periodically to make sure there is no toxicity.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.